RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1984, Volume 166, Pages 235–244 (Mi tm2265)  

This article is cited in 1 scientific paper (total in 1 paper)

A problem of optimization of transients

V. R. Telesnin


Full text: PDF file (1247 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1986, 166, 261–271

Bibliographic databases:
UDC: 517.3

Citation: V. R. Telesnin, “A problem of optimization of transients”, Modern problems of mathematics. Differential equations, mathematical analysis and their applications, Collection of articles. Dedicated to academician L. S. Pontryagin on the occasion of his 75th birthday, Trudy Mat. Inst. Steklov., 166, 1984, 235–244; Proc. Steklov Inst. Math., 166 (1986), 261–271

Citation in format AMSBIB
\Bibitem{Tel84}
\by V.~R.~Telesnin
\paper A~problem of optimization of transients
\inbook Modern problems of mathematics. Differential equations, mathematical analysis and their applications
\bookinfo Collection of articles. Dedicated to academician L.\,S.~Pontryagin on the occasion of his 75th birthday
\serial Trudy Mat. Inst. Steklov.
\yr 1984
\vol 166
\pages 235--244
\mathnet{http://mi.mathnet.ru/tm2265}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=752182}
\zmath{https://zbmath.org/?q=an:0552.49002|0584.49003}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1986
\vol 166
\pages 261--271


Linking options:
  • http://mi.mathnet.ru/eng/tm2265
  • http://mi.mathnet.ru/eng/tm/v166/p235

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Zelikin, L. A. Manita, “Accumulation of Switchings in Distributed Parameter Problems”, Journal of Mathematical Sciences, 151:6 (2008), 3506–3542  mathnet  crossref  mathscinet  zmath
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:97
    Full text:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020